RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1952, Volume 7, Issue 2(48), Pages 206–214 (Mi umn8319)  

Reviews and Bibliography

A. F. Bermant, A course in mathematical analysis (review)

G. P. Tolstov


Full text: PDF file (1481 kB)

Citation: G. P. Tolstov, “A. F. Bermant, A course in mathematical analysis (review)”, Uspekhi Mat. Nauk, 7:2(48) (1952), 206–214

Citation in format AMSBIB
\Bibitem{Tol52}
\by G.~P.~Tolstov
\paper A.\,F.~Bermant, A~course in mathematical analysis (review)
\jour Uspekhi Mat. Nauk
\yr 1952
\vol 7
\issue 2(48)
\pages 206--214
\mathnet{http://mi.mathnet.ru/umn8319}


Linking options:
  • http://mi.mathnet.ru/eng/umn8319
  • http://mi.mathnet.ru/eng/umn/v7/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:618
    Full text:281
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020